Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 284953, 10 pages
http://dx.doi.org/10.1155/2014/284953
Research Article

Multiple Solutions to Elliptic Equations on with Combined Nonlinearities

1School of Science, Qilu University of Technology, Jinan, Shandong 250353, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 1 May 2014; Accepted 21 June 2014; Published 8 July 2014

Academic Editor: Shurong Sun

Copyright © 2014 Miaomiao Yang and Anran Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miaomiao Yang and Anran Li, “Multiple Solutions to Elliptic Equations on with Combined Nonlinearities,” Abstract and Applied Analysis, vol. 2014, Article ID 284953, 10 pages, 2014. doi:10.1155/2014/284953